Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pregnant, history of low bp, thyrodism. Prescribed thyronorm,doxinate. Babys mentalhealth normal?

I am 7 weeks pregnant..As part of medical history I have the problem of low blood pressure and thyrodism.My stamina is dropping very fast and having the problem of vomitting and nausea severely. Gynac prescribed thyronorm 75mg and doxinate. I am worried about baby's mental growth due to thyroid problem. Can you please help me out if I need to take precautions for thyroid issue and also vomitting and nausea is also an issue inspite of taking doxinate. Please suggest.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello dear pregnancy with thyroidism is real challenge for a women nausea and vomiting are v aggravated by this problem strict monitoring of thyroid function is needed it may effect baby but dear youcan avoid any harm to baby by monitering urself ,,,,best luck for pregnancy stay blessed
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor